I found out that Prozac can do it, but it's rare. (Experience)
Anesthetics cause loss of sensation
Your Taste Buds. As you get older, the Taste Buds start losing interest in the foods you eat.
Sertraline (Zoloft) and fluoxetine (Prozac) can cause appetite suppression and temporary warping of the taste buds, causing weight loss and nausea, respectively. As you can see, generally anti-anxiety meds cause appetite suppression, not increase.
It is that your taste buds are less sensitive
Our body's would just reprogram under adapting and will come back
Your sense of taste is connected to your ability to smell. If your nasal passages are blocked, lets say because of a cold or the flu, your ability to taste will be impaired. Smokers regularly report that their sense of taste is diminished, probably as a result of continual tobacco use. There is no definitive data suggesting that we lose our sense of taste as we age.
There are several reasons why a person can lose their sense of taste: * Smoking too much * Certain Medications * Age .. as a person becomes elderly their taste buds on their tongue are less active and one of the main causes many elderly people don't eat as much as they once use too. * Head trauma It is advisable for you to see your doctor and let him/her diagnose the problem.
Not usually, steroidal injections do not typically cause hair loss. Below is a link to a list of medications that are known and have been reported by their manufacturers to cause hair loss.
Because if you smoke the nicotine is killing you taste buds at least what i think Because if you smoke the nicotine is killing you taste buds at least what i think Because if you smoke the nicotine is killing you taste buds at least what i think --- It can be caused from vitamin deficiencies. To find your deficiency do some research on deficiency symptoms of each of them, you'll probably have other symptoms going on that will clue you in. The possible vitamin/mineral deficiencies that can affect taste are zinc, folic acid, B12 and thiamin. I've also heard that it can be due to an inner ear infection...the nerve of the tongue runs nearby and can be affected. ---
No; there is no clinical data to suggest this is a possibility.
Sometimes. Periods of mania can cause Bipolar people to eat too much, or completely forget to eat. Periods of depression can also cause loss of appetite. Oh, and many medications for Bipolar Disorder can cause appetite loss.
They consume very little!! Also certain medications can cause weight loss side effects!